# SDR SWAA2013102821569

- Difficulty date: October 10, 2013
- Submitted: October 29, 2013
- Operation: Air carrier
- Aircraft: N449WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32469
- Aircraft time: 35,466 hours, 20,756 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 114A5300
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UPPER HORIZONTAL FLANGE OF SEAT TRACK CRACKED AT BS 727B, RBL 25.  REPAIRED TRACK IAW ATS ER & EA.
